# SDR SWIA201335534

- Difficulty date: December 8, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 28,955 hours, 24,485 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT CALL LIGHT ON MIDDLE EXIT SIGN IS BURNED OUT.  FLT 6192 RELAMPED PN 6839.
